advertisement
Question
Posted by: Worried | 2011/03/09

Stopped pill

Hi

I stopped taking the pill 5 days ago, I''m now on day 10 of my cycle and I''ve started bleeding a little bit.

My husband and I are trying to conceive, and I stopped taking the pill the day after my period was finished.

Is this normal or should I be worried?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal. You should have stopped the Pill with the inactive tablets.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/03/14

It is normal. You should have stopped the Pill with the inactive tablets.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement